Header bg
  • Users Online: 179
  • Print this page
  • Email this page
Header bg
 
CASE REPORT
Ahead of Print

Successful resuscitation after cardiac arrest in a patient presenting with local anesthetic systemic toxicity


1 Department of Anaesthesiology and Critical Care, Military Hospital, Jaipur, Rajasthan, India
2 Department of Anaesthesiology and Critical Care, INHS Sanjivani, Kochi, Kerala, India

Correspondence Address:
Vidhu Bhatnagar,
Department of Anaesthesiology and Critical Care, INHS Sanjivani, Naval Base, Kochi - 682 004, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/BJOA.BJOA_82_20

Local anesthetics are used frequently in health-care practice, being used by physicians, surgeons, and anesthesiologists; however, the local anesthesia systemic toxicity (LAST) is still not taken very seriously by the health-care workers (HCWs). LAST is an underreported complication, and many HCWs need to experience it firsthand to realize the criticality of the situation. The idea behind publishing this case report is to increase the awareness of complication called LAST and familiarize HCWs with the management guidelines.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Sharma S
    -  Bhardwaj G
    -  Bhatnagar V
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed356    
    PDF Downloaded6    

Recommend this journal